Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publications


2020 | Journal Article | LibreCat-ID: 19939
Detection of high codimensional bifurcations in variational PDEs
L.M. Kreusser, R.I. McLachlan, C. Offen, Nonlinearity 33 (2020) 2335–2363.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 19935
Bifurcation of solutions to Hamiltonian boundary value problems
R.I. McLachlan, C. Offen, Nonlinearity (2018) 2895–2927.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 8755
Tensor-based dynamic mode decomposition
S. Klus, P. Gelß, S. Peitz, C. Schütte, Nonlinearity 31 (2018) 3359–3380.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
On the isolated spectrum of the Perron-Frobenius operator
M. Dellnitz, G. Froyland, S. Sertl, Nonlinearity (2000) 1171–1188.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Admissible symmetry increasing bifurcations
M. Dellnitz, C. Heinrich, Nonlinearity (1995) 1039–1066.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
A note on the shadowing lemma and symmetric periodic points
M. Dellnitz, I. Melbourne, Nonlinearity (1995) 1067–1075.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 16548
Generic bifurcation of Hamiltonian vector fields with symmetry
M. Dellnitz, I. Melbourne, J.E. Marsden, Nonlinearity (1992) 979–996.
LibreCat | DOI
 

Filters and Search Terms

issn=0951-7715

Search

Filter Publications

Display / Sort

Export / Embed